# SDR SWIA972446

- Difficulty date: March 5, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 5,747 hours, 8,242 cycles
- Engine: Pwa PW118B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Lt Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AOA HEAT FAILS IN FLIGHT, EVERY 5 TO 15 SECONDS.  RETURNED TO LAX.  INSTALLED NEW AOA RELAYS K0185 AND K0187.  RAN FOR 20 MINUTES.  OPS CHECK GOOD ON GROUND AT THIS TIME.
